| Model Number |
D143 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed the battery of this voltage code message was valid which confirmed as the power consumption was increasing in a gradual fashion.This appeared to be consistent with capacitor degradation due to hydrogen gas content in the sealed device atmosphere.Subsequently, this icd was explanted and replaced with different model.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause linked to device but unable to trace more specifically.
Event or Problem Description